JournalszaaVol. 2, No. 4pp. 361–365

Quasilineare elliptische Differentialgleichungen zweiter Ordnung in mehrdimensionalen Gebieten mit Kegelspitzen

  • Erich Miersemann

    Universität Leipzig, Germany
Quasilineare elliptische Differentialgleichungen zweiter Ordnung in mehrdimensionalen Gebieten mit Kegelspitzen cover
Download PDF

Abstract

We study regularity properties for solutions uu of a class of quasilinear elliptic boundary value problems of second order in nn-dimensional domains with conic vertices. We prove uC1,λH2u \in C^{1, \lambda} \cap H^2 near the vertex.

Cite this article

Erich Miersemann, Quasilineare elliptische Differentialgleichungen zweiter Ordnung in mehrdimensionalen Gebieten mit Kegelspitzen. Z. Anal. Anwend. 2 (1983), no. 4, pp. 361–365

DOI 10.4171/ZAA/72